MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE; REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC. PROXIMATE; REMOVABLE (SKIN)
Catalog Number PRW35
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/2/2026 d4: batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Per user facility medwatch form, mw5181860, that during an unknown procedure, ethicon proximate rotating head stapler was used on patient when they were finished with pt's section.Before putting the dressing on they noticed 2 staples coming out and had to replace them.No patient harm was reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/10/2026.D4: batch # 686d23.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device batch number of 686d23 / 44prw35, and no non-conformances were identified.

Brand Name
PROXIMATE
Common Device Name
REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24489576
Report Number3005075853-2026-01693
Device Sequence Number4980004
Product Code GDT
UDI-Device Identifier10705036013020
UDI-Public(01)10705036013020(17)300630(10)686D23
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRW35
Device Lot Number686D23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale